A male asked:
Disclaimer

i had a allergic reaction to biaoxin and had a tough time breathing so i switched to cefidir and i'm still having allergic reactions. is this normal?

1 doctor answer
Dr. Anthony Rooklin
48 years experience Allergy and Immunology
Can be: An allergic reaction to an antibiotic can take up to a few weeks to resolve. I doubt that you are reacting to the cefdinir. As long as the symptoms are abating i would not be too concerned. Antihistamines and if necessary oral steroids may help to control your symptoms until the reaction runs its course.
Answered on Feb 17, 2015
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 41-year-old female asked:
Dr. Martin Raff
55 years experience Infectious Disease
Possibly: Check with the doctor who prescribed this. Strep throat can produce abdominal pain, particularly in children and is one of the causes of "acute abdom ... Read More
A male asked:
Dr. Donald Alves
23 years experience Emergency Medicine
Could be: Should discuss this w/your dr to confirm, but if having rash/hives/swelling, then yes, allergic to cephalosporins also.
A member asked:
Dr. Amrita Dosanjh
35 years experience Pediatrics and Pediatric Pulmonology
MGt: The allergic reaction to Amoxicillin can still be the cause of this rash, but a new drug allergy is also possible. He should be treated with an antihi ... Read More
1
1 thank
A 28-year-old female asked:
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience Psychiatry
Penicillin: If u had penicillin before, no need to worry.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month